# SDR REXA2014032000299

- Difficulty date: March 20, 2014
- Submitted: March 20, 2014
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 15,706 hours, 10,012 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S EMERGENCY FLASHLIGHT STRAP BROKE & BATTERY IS DEAD.  INSTALLED SERVICEABLE BATTERY PN P4-01-0021 & INSTALLED SERVICEABLE STRAP PN A1-19-1030 IAW AMM 25-61-02, OPERATIONS CHECKED GOOD.
